# SDR CALA2025051604738

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N77598
- Make and model: Boeing 737-9
- Aircraft serial: 43448
- Aircraft time: 178 hours, 49 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 51090322002
- Part serial: 04929
- Condition: Faulted
- Location: Air System
- Part time: 176 hours, 47 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO OVERHEAD MAINT AND NO.2 ENG ANTI-ICE LIGHTS TURN ON DURING CLIMBING. IT IS THE 3RD TIME HIT DURING LAST 10 DAYS. FOUND STATUS MESSAGE "BLEED PI SENSOR R" WITH "36-21011 ENGINE-2 INTERMEDIATE DUCT PRESSURE SENSOR SIGNAL IS OUT OF RANGE" PLEASE FOLLOW FIM 36-21 TASK 802 FOR TROUBLESHOOTING. REF FIM 36-21 TASK 802 REPLACED DUCT PRESSURE SENSOR REF AMM 36-11-05-000-801. REPLACED AIR SYSTEM CONTROLLER REF AMM 21-61-22-000-801. ACCOMPLISHED LRU TEST REF AMM 36-00-00-710-801. TEST PASSED NO DEFECTS NOTED. ACCOMPLISHED IDLE RUN AND OPS CHECK THE ENGINE ANTI-ICE TEST REF AMM 30-21-00-710-801. TEST PASSED.
